# SDR SWIA2022081666283

- Difficulty date: June 24, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N608SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10252
- Aircraft time: 37,367 hours, 28,760 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT FORMER AT FS347.27 CRACKED AT MOTOR ASSIST CABLE PULLEY BRACKET.     (C-CHECK RO 8/14/2022)    REPLACED PAX DOOR AFT FORMER AT FS347.27 WITH NEW UNIT.  REF CRJ700 SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01 AND DWG 601R31702 REV N.  PRESSURE LEAK CHECK GOOD.  COMPLIED WITH TASK CARD 51-900-1002-SKY.  SEE CONTINUE CARD FOR DETAILS OF WORK PERFORMED.
